# SDR FDEA201212134290

- Difficulty date: December 13, 2012
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 23,086 hours, 12,438 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, THE CAPTS WINDSHIELD BEGAN ARCING THEN CRACKED.  FOLLOWED ECAM PROCEDURES.  WHEN WINDOW HEAT TURNED OFF THE WINDOW CRACKED.  R & R CAPTAINS WINDSHIELD IAW MM 56-11-11-04.
